# SDR QXEA200700463

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 9,360 hours, 6,540 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T03P04
- Condition: Leaking
- Location: Compress Vg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DEN - ON POST FLIGHT INSPECTION NOTED FUEL LEAK AT NR 1 ENGINE.  MAINTENANCE REPLACED THE SLAVE COMPRESSOR VG ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
